Next Article in Journal
Geometric Properties of Certain Analytic Functions Associated with the Dziok-Srivastava Operator
Next Article in Special Issue
Even Higher Order Fractional Initial Boundary Value Problem with Nonlocal Constraints of Purely Integral Type
Previous Article in Journal
Numerical Simulation of Partial Differential Equations via Local Meshless Method
Previous Article in Special Issue
Laplace Adomian Decomposition Method for Multi Dimensional Time Fractional Model of Navier-Stokes Equation
 
 

Order Article Reprints

Journal: Symmetry, 2019
Volume: 11
Number: 258

Article: Balanced Truncation Model Order Reduction in Limited Frequency and Time Intervals for Discrete-Time Commensurate Fractional-Order Systems
Authors: by Marek Rydel, Rafał Stanisławski and Krzysztof J. Latawiec
Link: https://www.mdpi.com/2073-8994/11/2/258

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop